Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Chest pain, dizziness. Are this the symptoms of Heart attack or Stroke?

She said she had a pain in her chest and when she stood up she was dizzy. She said she felt like she as going to swallow her tongue. Then she took some tylenol and it went away. Heart attak? Stroke? I told her to go to the doc ASAP but she doesn't have a baby sitter. (i'm two states away.)
Asked On : Tue, 15 Dec 2009
Answers:  1 Views:  338
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
cant diagnose cardinary artery diseases without data especially a blood test. High risk factors of heart attack are 50+, family history, very high BP and HR, high cholesterols and over weight. Many causes of same chest pains: acid reflux mostly, gallstones, thyroid, cracked ribs, lung, nerves; etc. Dizziness plus double vision or misjudgement of distance or speech in high BP people is mostly a ischemic stroke or side effect of alcohol or chemicals. Good luck to your friend.
Answered: Tue, 15 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor